U.S. doctors online nowAsk doctors free
Clovis, NM
A 28-year-old female asked:

just released from er for tylenol (acetaminophen) overdose i have a huge headache n dizzy spells is there nething i can take to feel better?

2 doctor answers2 doctors weighed in
Dr. David Wiebe
Emergency Medicine 21 years experience
No: Don't take any extra meds. If you just overdosed, you need to let your body detoxify. You should expect to feel bad for a few days.
Dr. Stephen Southard
Internal Medicine 15 years experience
Be aware: These may be rebound headaches as your body readjusts after too much acetaminophen(Tylenol). This may get worse before it gets better. With a recent overdose and limited understanding of the complex issues behind this and your medical history, I wouldn't feel comfortable recommended anything more than relaxation techniques, like meditation, or cold/hot packs. Hopefully time heals all. Good luck

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Aug 7, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.